Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integer invariants of certain even-dimensional knots

Author: C. Kearton
Journal: Proc. Amer. Math. Soc. 93 (1985), 747-750
MSC: Primary 57Q45; Secondary 57N70
MathSciNet review: 776214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integer invariants of certain simple $ {\mathbf{Z}}$-torsion-free $ 2q$-knots, $ q \geqslant 4$, are defined. It is shown that for $ q \geqslant 5$, certain of these invariants must vanish, $ \mod 2$, if the knot is doubly-null-concordant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45, 57N70

Retrieve articles in all journals with MSC: 57Q45, 57N70

Additional Information

Keywords: High-dimensional knot, doubly-null concordant, hermitian pairing
Article copyright: © Copyright 1985 American Mathematical Society